# SDR VTZA97004

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2312 · VHF Communications System
- Part: Comm Unit
- Part number: 7510700807
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6340 - EWR-BOS - DURING TAXI OUT, EXPERIENCED THE LOSS OF THE NR 1 COMM SYS FUNCTION.  THE A/C RETURNED TO GATE WHERE MX CONTROL AT IAD WAS NOTIFIED.  MX CONTROL COORDINATED WITH THE IAD MX DEPART PERSONNEL TO POSITION A MX PERSON AND THE PARTS TO THE EWR STA TO CORRECT THE DISCREPANCY.  IAD MECHANIC ARRIVED AT EWR AND TROUBLESHOT THE DISCREPANCY.  THE MECHANIC THEN REPLACED THE FAILED NR 1 COMM UNIT AND RELEASED THE AIRCRAFT FOR SERVICE.  (M)
